Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

head aches, chest pain, sinus probloms

I have been having head aches, chest pain, sinus probloms, and throught pain. Is somthing wrong with me???

Asked On : Wed, 22 Sep 2010
Answers:  4 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi i am balayet from singapore I feel stomach pain last 2 month so can u give me any sagest
Answered: Wed, 22 Sep 2010
ENT Specialist Dr. Diganta Kumar Das's  Response
Welcome to HCM.
You have not described your symptoms elaborately, anyway, causes of headache, chest pain and sinus problems are many but combination of these symptoms, i would suggest to undergo an X Ray PNS (waters view) and ophthalmology consultation for refraction errors. For symptomatic relief you can take a plain paracetamol tablet.
Seeing is always better than assuming so get yourself checked up by an ENT specialists.
Wish you an early recovery. Thanks
Answered: Fri, 30 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
your headache could be due to sinus and throat pain could be due to URTI if associted with sinus.Or throat pain and chest pain both could be due GERD due to
frequent usage of antibiotics and pain killer because of sinus problem you have consumed. Drug like paracetamol, decongestant,and penta prazole for GERD can
help you,How ever clinical examination by doctor is very important so better consult
your doctor. Thanks
Answered: Fri, 30 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Infection in sinuses and liberation of toxins in the blood causes generalized bodyache,lithargy,malaize giving you problem.
Treat the infection,either in the throat or sinuses with antibiotics and after infection will be controlled you will be alright.
Take plenty of water,light diet.
Ok and bye.
Answered: Fri, 30 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor